Ativan withdrawal

Common Questions and Answers about Ativan withdrawal

diovan

Avatar m tn Ive been taking xanax for two months now. And he wants me to take lorazepam 1mg intead of the xanax. Will I get withdrawal symptoms of the xanax? Thanx....
Avatar f tn 6 weeks is not really long enough for you to experience an actual "withdrawal" from the Ativan, typically a "short term" course of treatment is considered 3 months or less. Those people who are on Ativan short-term won't typically experience a withdrawal, but there IS a possibility of some rebound anxiety, which is probably what you're dealing with. The increase in anxiety will evebntually subside, but it may take a few weeks. Same with the sleep symptoms.
Avatar f tn if you go to some place really good (which will be really expensive and probably a long way from wherever you live) psychiatrists who specialize in addiction treatment are more likely to understand the less common cases of severe withdrawal problems and long term withdrawal problems. Your average psychiatrist doesn't know much about this stuff. But you've only been on it for 3 weeks, and that's not a long time, so for you, a safe taper will be fine.
Avatar m tn I have been prescribed Ativan by my family doctor for about four years now for anxiety with the past year being on 6 mg per day with renewals every 3 months. After finishing a project and being out of work I decided to go down to 4 mg per day due to less stress which my doctor supported. When I went back for my renewal 3 months later my Dr said he doesn't prescribe Ativan anymore.
Avatar n tn 3) If it is Ativan withdrawal, should I expect more of these mini anxiety attacks/hot flashes or does it get better with time? 4) Is there ANYTHING I can take to help counteract these symptoms? Would Valium be a good thing to take as needed until this passes or can I assume the worst is over. My rationale leads me to believe that as the days goes by the withdrawal symptoms will lessen. Any input would be greatly appreciated. I'm now off to take a Valium and try to get some sleep.
Avatar m tn If you are 72 hours in already, I would say just to keep going, I would get a little bit of withdrawal effect when stopping the Ativan, but it didn't last long due to being on it such short periods of time (which is what is ultimately meant for), but they were nothing too bad, mostly just anxiety and having a hard time with sleep due to anxiety. You weren't taking a very high dose, and not very often, but every drug effects every person differently.
Avatar m tn Is it possible to have any withdrawal symptoms from taking Ativan? I am determined to find something like herbal supplements to help me with the anxiety. Please help me. Thank you.
358304 tn?1409709492 Or I dunno maybe Klonopin was masking Ativan withdrawal? Bc I stopped Ativan after 2.5 years then switched directly to Klonopin for 2 months without weaning off my last Ativan kick. I usually don't take Ativan any longer than 2-4 weeks at a time. Then I can go without it for a month or so, as long as I'm not having anxiety really bad. Hmmm... Lots to think about.
Avatar m tn Alcohol will absolutely intensify the withdrawal symptoms of ativan since alcohol acts on the same receptors in the brain as ativan. It is true that these receptors are sensitive and vulnerable from the ativan withdrawal, so this explains why you may notice your withdrawal symptoms worsen when consuming alcohol. It is a good idea stay away from alcohol while withdrawing. I would not recommend suddenly discontinuing the atarax without first discussing your questions with your doctor.
Avatar f tn At that dosage and that short of time period I think you could just stop but I would check with your dr since benzo withdrawal can cause seizures......
1041243 tn?1375230520 It seems that you may not be taking the medication that you doctor gave you. The Ativan and clonodine will help you to sleep and the ativan will help prevent seizures and anxiety. Please take your doctors advise with the medication - you will get some sleep. Go to the AA meetings too - you will gain some valuable support. Best of luck and keep coming back.
Avatar n tn i have been on 0.5mg of ativan for about 2 months now and i am trying to get off of them...
Avatar f tn years ago I was on Ativan for sleep. that stuff is the worst. started having weird problems from it. Paradoxical reaction or rebound anxiety? I dunno... but the more I took, the worse I felt. Pdoc gave me remeron in order to taper slowly off Ativan. it worked and I was benzo clean for 1 1/2 years. Doc and I decided it was time to wean of remeron. weight gain was awful, and since I never had an anxiety disorder before, figured it would be ok. after a slow wean, jumped off remeron at 5mg.
1880256 tn?1322569908 I was prescribed Ativan 0.5mg last March.I also take 100 mg of Zoloft daily.My question is -is it ok to take 0.5mg of Ativan daily,and not get addicted? Thanks!
Avatar f tn Yes...you'll have withdrawal symptoms. But,more importantly,your liver is probably pretty pissed off right now. You've got a tolerance now. What's your plan?
Avatar f tn but when I woke up today, the numb feeling/tingling has returned (it seems happen when the ativan wears off). Is it possible to have withdrawal symptoms after having taken celexa for only 2 weeks?! Any insight would be appreciated!
Avatar n tn I have been on Ativan reguarly for about three months. Taking about 5-6mg a day. My family Dr. and I have dscussed getting me off the ativan for my aniexety. So started decresing the dose to 21mg a week then 14mg which I am at right now. About a month and a half ago I had a seizure at work and again last night. Now both of these times I had stopped taking the ativan for three days because I was drinking on the weekend. Are the seizures from tha?.
Avatar f tn I've never heard of Ativan causing those kinds of symptoms. I have been off and on it during different periods of my life, and have never experienced anything like that.
Avatar m tn I'm on 2mg of Ativan a night for sleep, I think I'm starting to see a pattern that if I miss a dose 1 night my body starts to have flu like symptoms, skin feels like it's burning, body is shaking anxiety is off the charts. Am I sick or going through withdrawal? From 1 night??
Avatar n tn I've been taking Klonopin, but only for 7 months. I did not have any problem stopping it, but that may be just because I'd only taken it for a short time. I tapered off of it just in case there would be side effects. I think Klonopin is similar to Ativan, which I was on for about 4 years before and I had a hard time getting off of that... I had to taper off very slowly and by reducing the dosage by 1/4 each step. I would get very agitated and extremely nervous.
Avatar f tn im having awful anxiety wierd thoughts and dont feel well and it seems like the ativan is not working,i was on 0.
Avatar f tn Thanks for your responses.... True... Ativan is the one and only drug that I'm on... I know it's not good... but when the panic comes on.... And I work with about 50 employees mind you... It's the only thing that gets me through the shift without freaking out in front of them... The "fight or flight" kicks in...and I can't run away... I have a very demanding position at my job... I'm only taking 1mg ativan before work and 1mg ativan before bedtime...
Avatar f tn second question--did I do the right thing by taking the ativan. I read last night on a post that 1 mg of ativan=10mg of valium. I just want to be off this stuff.